advertisement
Question
Posted by: nodibi | 2006/11/02

contraceptive overdose

Please i will like to know what the side effects of an overdose of postinor are?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

How many do you refer to as an overdose? Symptoms that may occur in case of taking an overdose of active tablets are nausea, vomiting and, in young girls, slight vaginal bleeding. There are no antidotes and symptoms should be treated symptomatic - Best would be to go to an emergency room.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement